# SDR NACA201410260012

- Difficulty date: October 26, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB OTBD CLOSURE RIB T/E SECTION CORRODED AND GOUGED.  RIGHT HORIZONTAL STAB OTBD CLOSURE RIB T/E SECTION REPLACED WITH A MADE REPAIR PART FABRICATED IAW SRM REV 104, CH 51-30-01, MATERIAL IDENTIFICATION IAW SRM REV 104, CH 55-10-09, FIG 1 AND FASTENER INSTALL IAW SRM REV 104 51-40-02.
